Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2715 Publications


2012 | Journal Article | IST-REx-ID: 3254
Chatterjee K. The complexity of stochastic Müller games. Information and Computation. 2012;211:29-48. doi:10.1016/j.ic.2011.11.004
View | DOI | Download (ext.)
 

2012 | Conference Paper | IST-REx-ID: 2048   OA
Faust S, Pietrzak KZ, Schipper J. Practical leakage-resilient symmetric cryptography. In: Conference Proceedings CHES 2012. Vol 7428. Springer; 2012:213-232. doi:10.1007/978-3-642-33027-8_13
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2411   OA
Ebersberger I, De Matos Simoes R, Kupczok A, et al. A consistent phylogenetic backbone for the fungi. Molecular Biology and Evolution. 2012;29(5):1319-1334. doi:10.1093/molbev/msr285
View | Files available | DOI
 

2012 | Conference Paper | IST-REx-ID: 2930   OA
Huber A, Kolmogorov V. Towards minimizing k-submodular functions. In: Vol 7422. Springer; 2012:451-462. doi:10.1007/978-3-642-32147-4_40
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2959   OA
Uhler C. Geometry of maximum likelihood estimation in Gaussian graphical models. Annals of Statistics. 2012;40(1):238-261. doi:10.1214/11-AOS957
View | DOI | Download (ext.)
 

Filters and Search Terms

extern<>1

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed